Alert archive / Louisiana / Flash Flood Warnings in 2014

Flash Flood Warning 17, NWS Lake Charles, LA

July 18, 20146 parishes in Louisiana

NWS Lake Charles, LA issued this flash flood warning at Jul 18, 2014, 9:03 AM CDT for 6 parishes in Louisiana. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2014, 9:03 AM CDT (14:03 UTC)
Expired
Jul 18, 2014, 1:00 PM CDT
In force
4 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Acadia Parish, LA, Iberia Parish, LA, Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 106 km from the middle of the area, began a volume at 14:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 9:05 AM CDTFLASH FLOODLafayette, LASTREET FLOODING ON AMBASSADOR CAFFERY AND DULLES
Jul 18, 9:17 AM CDTFLASH FLOODLafayette, LAFLOODING REPORTED IN THE 500 BLOCK OF CHEMIN AGREABLE AND ON LANDRY RD FROM LE VIOLON TO FIELDSPAN
Jul 18, 9:52 AM CDTFLASH FLOODCarencro, LAWATER IS COVERING THE ROADWAYS AROUND FRANCOIS DRIVE AND BREAUX ROAD
Jul 18, 10:24 AM CDTFLASH FLOODNew Iberia, LAUS90 NEAR LA88 HAS WATER OVER THE ROADS
Jul 18, 10:26 AM CDTFLASH FLOODNew Iberia, LALEWIS STREET AND DALE STREET ARE CLOSED DUE TO FLOODING
Jul 18, 10:33 AM CDTFLASH FLOODErath, LAREPORT FROM FACEBOOK OF STREET FLOODING IN ERATH ON HWY 14
Jul 18, 10:54 AM CDTFLASH FLOODCecilia, LADOTD HAS BARRICADED GRANDPOINT HWY IN CECILIA FROM GRAND ANSE HWY TO FOUR CORNERS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 2.1 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2083 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2083 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
1.0
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

157 
WGUS54 KLCH 181403
FFWLCH
LAC001-045-055-097-099-113-181800-
/O.NEW.KLCH.FF.W.0017.140718T1403Z-140718T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
903 AM CDT FRI JUL 18 2014

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF ARNAUDVILLE...
  NORTHWESTERN IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...NEW IBERIA...AVERY ISLAND...
  LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...SCOTT...LAFAYETTE...CARENCRO...
  WESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITIES OF...ST. MARTINVILLE...CATAHOULA...BREAUX
  BRIDGE...
  SOUTHEASTERN ACADIA PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...RAYNE...CROWLEY...CHURCH POINT...
  VERMILION PARISH IN SOUTHWEST LOUISIANA...
  THIS INCLUDES THE CITIES OF...FRESHWATER CITY...PECAN ISLAND...
  KAPLAN...INTRACOASTAL CITY...GUEYDAN...FORKED ISLAND...ABBEVILLE...

* UNTIL 100 PM CDT

* AT 901 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM THUNDERSTORMS OVER THE WARNED AREA. 3 TO 4 
INCHES OF RAINFALL HAS FALLEN OVER THE LAST 4 HOURS. ADDITIONAL 
RAINFALL OF 2 TO 3 INCHES WILL BE POSSIBLE AS THUNDERSTORMS FORM AND 
MOVE OVER THE SAME LOCATIONS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  PELBA...ESTHER...COTEAU...ATCHAFALAYA NATIONAL WILDLIFE REFUGE...
  ACADIANA REGIONAL AIRPORT...YOUNGSVILLE...MEAUX...MAURICE...
  JEFFERSON ISLAND...HENRY...HENDERSON...ERATH...DELCAMBRE...
  CECILIA...CADE...BUTTE LA ROSE AND BROUSSARD

LAT...LON 2957 9258 2987 9258 2988 9262 3002 9261
      3044 9217 3045 9164 3033 9162 2981 9194
      2982 9197 2979 9198 2972 9213 2970 9209
      2967 9212 2963 9211 2963 9205 2957 9208
      2957 9216 2953 9227

$$

LANDRENEAU

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 7:01 AM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 18, 7:01 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
701 AM CDT FRI JUL 18 2014

.DISCUSSION...
18/12Z TAF ISSUANCE.

&&

.AVIATION...
WIDESPREAD SHOWERS AND THUNDERSTORMS ACRS THE AREA THIS MORNING
WILL SLOWLY MOVE EAST TODAY. CHANCES WILL BE HIGHEST THIS
MORNING...GRADUALLY DIMINISHING FM NW TO SE THIS AFTN AS A SFC FRONT
AND UPPER TROF PROGRESS EAST ACRS THE AREA. CARRIED PREVAILING
SHRA AT ALL SITES THROUGH EARLY AFTN...WITH TEMPO GROUPS EARLY
THIS MORNING FOR GUSTY WINDS...THUNDER...HEAVY RAINFALL AND
VISBY/CIGS LOWERING TO IFR DURING PERIODS OF STRONGER STORMS.
OUTSIDE OF THE HEAVIER PRECIP...CIGS SHOULD BE VFR WITH VISBYS
HOVERING AROUND THE MVFR/VFR THRESHOLD. KEPT PROB30 GROUPS FOR
LATE THIS AFTN AND EVENING...WITH VC THEREAFTER AS ISOLTD TO SCT
SHOWERS ARE EXPECTED TO LINGER OVERNIGHT. SLY WINDS WILL BECOME
SWLY AS THE SFC FRONT MOVES INTO THE AREA. WINDS WILL BECOME VRBL
LATE THIS AFTN AND EVENING WITH THE BOUNDARY STALLING AS IT
APPROACHES THE I-10 CORRIDOR.  24

&&

.PREV DISCUSSION... /ISSUED 335 AM CDT FRI JUL 18 2014/

..HEAVY RAIN THREAT ESPECIALLY THIS MORNING...

DISCUSSION...
AN UPPER LEVEL DISTURBANCE IS MOVING EAST OUT OF THE SOUTHERN
PLAINS. INCREASING SOUTHERLY WINDS AHEAD OF THIS SYSTEM IS
BRINGING IN COPIOUS AMOUNTS OF GULF MOISTURE. THE PRECIPITABLE
WATER VALUE ON THE 18/00Z UPPER AIR SOUNDING FROM KLCH WAS AT 2.25
INCHES OR ABOUT 125 PERCENT OF NORMAL...WITH MEAN RH OVER 80 PERCENT. SINCE
THEN...LATEST GPS-MET DATA...SHOWS PRECIPITABLE WATERS VALUES
ACROSS THE FORECAST AREA BETWEEN 2.4 AND 2.5 INCHES...WHICH IS NOW
TWICE THE STANDARD DEVIATION...DEFINITELY NEEDED FOR A HEAVY
RAINFALL EVENT. LIFT PROVIDED BY THE UPPER LEVEL DISTURBANCE AND
DIFLUENT FLOW ALOFT...IS TAPPING INTO THE MOISTURE...PROVIDING
NUMEROUS SHOWERS AND THUNDERSTORMS. MOST OF THE STORMS ARE
PRODUCING RAINFALL RATES BETWEEN 1 AND 2 INCHES PER HOUR...AND SO
FAR AS OF 3:30 AM...THE KLCH ASOS HAS RECORDED 2.65 INCHES OF
RAINFALL SINCE MIDNIGHT...WITH AROUND 2.25 INCHES IN THE LAST 1 1/2
HOURS.

UPPER LEVEL DISTURBANCE WILL CONTINUE TO GRADUALLY MOVE EAST
ACROSS THE FORECAST AREA TODAY. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL BE THE RESULT...WITH THE BEST COVERAGE AND HEAVIEST RAINFALL
DURING THE MORNING HOURS...WHERE LIFT AND UPPER LEVEL DIVERGENCE
WILL BE AT ITS GREATEST. AGAIN...PROGS KEEP PWAT VALUES OVER 2.25
INCHES WITH MEAN RH OVER 80 PERCENT DURING THE DAY.
THEREFORE...HEAVY RAINFALL WILL BE LIKELY WITH ADDITIONAL RAINFALL
TOTALS AREA WIDE BETWEEN 1 1/2 AND 3 INCHES...WITH LOCALIZED
HIGHER AMOUNTS. INHERITED A FLASH FLOOD WATCH...AND WILL KEEP THAT
GOING THROUGH THE AFTERNOON. THE HEAVY RAINFALL MAY ALSO DRAG DOWN
SOME OF THE STRONGER WINDS IN THE MID LEVELS...SO SOME ISOLATED
WET MICRO BURSTS...WITH GUSTS OVER 40 MPH WILL BE POSSIBLE. ONE
STORM EARLIER PRODUCED A WIND GUST AT THE AWOS AT CAMERON TO 49 MPH.

THE DISTURBANCE WILL MOVE OFF TO THE EAST ON SATURDAY...ALTHOUGH
TROF FROM THIS SYSTEM WILL LINGER OVER THE FORECAST AREA...SO A
DECENT CHANCE OF RAIN WILL CONTINUE...AS GOOD MOISTURE COMBINED
WITH DAYTIME HEATING...SHOULD BE ENOUGH THE GET CONVECTION GOING.

UPPER LEVEL RIDGE OVER THE SOUTHWEST U.S. WILL TRY TO BUILD TO THE
EAST EARLIER NEXT WEEK. HOWEVER...LOOKS LIKE THERE WILL BE ENOUGH
OF A WEAKNESS ALOFT...ALONG WITH GOOD MOISTURE...TO KEEP A DAILY
CHANCE OF MAINLY AFTERNOON SHOWERS AND THUNDERSTORMS IN THE FORECAST.

RUA

MARINE...
LOW LEVEL JET ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE MOVING
OUT OF THE SOUTHERN PLAINS...IS HELPING TO PRODUCE MODERATE
SOUTHERLY WINDS OVER THE COASTAL WATERS. THE RESULT WILL BE
EXERCISE CAUTION HEADLINED IN THE MARINE ZONES FOR THE MORNING
HOURS. GRADIENT WILL RELAX SOME BY AFTERNOON WITH WINDS DECREASING
A LITTLE. THE DISTURBANCE WILL ALSO PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. SOME OF THE STORMS
WILL PRODUCE WIND GUSTS OVER 34 KNOTS...ESPECIALLY DURING THE
MORNING HOURS WHEN LOW LEVEL JET WILL BE AT ITS STRONGEST.

THE DISTURBANCE WILL MOVE OFF TO THE EAST BY SUNDAY...DECREASING
RAIN CHANCES TO THE TYPICAL ISOLATED TO SCATTERED CATEGORY. LIGHT
TO MODERATE SOUTHERLY WINDS WILL BE FOUND...AS WEAK HIGH PRESSURE
OVER THE NORTHEAST GULF WILL RIDGE WEST INTO THE COASTAL WATERS.

RUA

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  74  88  74 /  90  50  50  20
KBPT  84  75  88  76 /  90  50  50  30
KAEX  82  72  88  73 /  90  50  50  20
KLFT  84  75  87  76 /  90  60  60  40

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ACADIA-ALLEN-
     AVOYELLES-BEAUREGARD-CALCASIEU-EAST CAMERON-EVANGELINE-
     IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-RAPIDES-
     ST. LANDRY-ST. MARY-UPPER ST. MARTIN-VERMILION-VERNON-WEST
     CAMERON.

TX...FLASH FLOOD WATCH THROUGH THIS EVENING FOR HARDIN-JEFFERSON-
     NORTHERN JASPER-NORTHERN NEWTON-ORANGE-SOUTHERN JASPER-
     SOUTHERN NEWTON-TYLER.

GM...SMALL CRAFT EXERCISE CAUTION UNTIL NOON CDT TODAY FOR COASTAL
     WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-COASTAL
     WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
     COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL
     CITY LA OUT 20 NM-WATERS FROM INTRACOASTAL CITY TO CAMERON
     LA FROM 20 TO 60 NM-WATERS FROM CAMERON LA TO HIGH ISLAND
     TX FROM 20 TO 60 NM-WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA FROM 20 TO 60 NM.

&&

PUBLIC/MARINE...07
AVIATION...24
Hazardous weather outlook, Jul 18, 4:56 AM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 AM CDT FRI JUL 18 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
191130-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
456 AM CDT FRI JUL 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH ABUNDANT GULF
MOISTURE TO PRODUCE NUMEROUS SHOWERS AND THUNDERSTORMS. DUE TO THE
HIGH MOISTURE CONTENT IN THE ATMOSPHERE...HEAVY RAINFALL WILL BE
POSSIBLE. RAINFALL RATES WITH THE STORMS WILL RANGE BETWEEN 1 AND
2 INCHES...WITH AREAL RAINFALL AMOUNTS AVERAGING BETWEEN 2 AND 3
INCHES...WITH LOCALLY HIGHER AMOUNTS. WHERE THE LOCALLY HIGHER
AMOUNTS OCCUR...FLOODING OF STREETS AND LOW LYING POOR DRAINAGE
AREAS WILL BE POSSIBLE. ALSO...BRIEF WIND GUSTS TO 40 MPH AND
FREQUENT CLOUD TO GROUND LIGHTNING WILL ACCOMPANY THE STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

DECENT MOISTURE ALONG WITH THE UPPER LEVEL DISTURBANCE WILL LINGER
ON SATURDAY WITH ANOTHER GOOD CHANCE OF SHOWERS AND THUNDERSTORMS.
SOME ISOLATED HEAVY RAINFALL WILL BE POSSIBLE ALONG WITH FREQUENT
CLOUD TO GROUND LIGHTNING. A DAILY CHANCE OF AFTERNOON SHOWERS AND
THUNDERSTORMS WILL CONTINUE THROUGH THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR RAINFALL AMOUNTS AND POSSIBLE
REPORTS OF FLOODING.

GMZ430-432-435-450-452-455-470-472-475-191130-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
456 AM CDT FRI JUL 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE.
SOME OF THE STORMS WILL PRODUCE WIND GUSTS OVER 30 KNOTS...FREQUENT
CLOUD TO WATER LIGHTNING...AND HEAVY RAINFALL REDUCING
VISIBILITIES BELOW 1 NM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A LIGHT TO MODERATE ONSHORE FLOW IS EXPECTED. A DAILY CHANCE OF
SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE. WINDS AND SEAS WILL BE
LOCALLY HIGHER NEAR THE STORMS...ALONG WITH OCCASIONAL CLOUD TO
WATER LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

RUA

In the hours before

Local storm report, Jul 18, 8:35 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
835 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 AM     MARINE TSTM WIND 20 S JOHNSONS BAYOU     29.48N 93.63W
07/18/2014  M47 MPH          GMZ450             LA   AWOS

            REPORT FROM AWOS KVBS LOCATED IN SABINE BLOCK 13.

&&

MOGGED
Local storm report, Jul 18, 8:39 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
839 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 AM     MARINE TSTM WIND 10 WSW FRESHWATER CITY  29.49N 92.46W
07/18/2014  M58 MPH          GMZ452             LA   PUBLIC

            REPORT FROM PLATFORM IN VERMILION BLOCK 24.

&&

MOGGED
Local storm report, Jul 18, 8:42 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
842 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     MARINE TSTM WIND 3 SW CAMERON            29.77N 93.34W
07/18/2014  M44 MPH          CAMERON            LA   C-MAN STATION

&&

MOGGED
Local storm report, Jul 18, 8:44 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
844 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLASH FLOOD      PORT ARTHUR             29.90N 93.93W
07/18/2014                   JEFFERSON          TX   BROADCAST MEDIA

            ROADS CLOSED BETWEEN 9TH AND TWIN CITY AND 365 AND JIMMY
            JOHNSON BLVD.

&&

RDEAL
Local storm report, Jul 18, 8:46 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
846 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 AM     FLASH FLOOD      BEAUMONT                30.09N 94.14W
07/18/2014                   JEFFERSON          TX   DEPT OF HIGHWAYS

            FROM TWITTER BMT POLICE ARE REPORTED ALL SERVICE ROADS
            ALONG EASTEX FRWY HAVE STANDING WATER ALONG WITH
            UNDERPASSES ALONG MLK

&&

RDEAL
Local storm report, Jul 18, 8:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
850 AM CDT FRI JUL 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 AM     MARINE TSTM WIND 61 S RUTHERFORD BEACH   28.91N 93.30W
07/18/2014  M40 MPH          GMZ472             XX   AWOS

            REPORT FROM AWOS IN WEST CAMERON BLOCK 368.

0655 AM     MARINE TSTM WIND 61 S RUTHERFORD BEACH   28.91N 93.30W
07/18/2014  M41 MPH          GMZ472             XX   AWOS

            REPORT FROM AWOS KCRH IN WEST CAMERON BLOCK 368.

&&

MOGGED

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 17, 9:46 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more24 hr
Jul 17, 10:25 PM CDTSpecial Weather StatementLCHSaint Martin65 min
Jul 18, 12:20 AM CDTSpecial Weather StatementLCHCalcasieu40 min
Jul 18, 12:22 AM CDTSpecial Marine WarningLCH23 min
Jul 18, 2:11 AM CDTSpecial Weather StatementLCHCalcasieu49 min
Jul 18, 2:29 AM CDTSpecial Marine WarningLCH61 min
Jul 18, 2:46 AM CDTAreal Flood AdvisoryLCHCalcasieu, Cameron119 min
Jul 18, 3:08 AM CDTSpecial Weather StatementLCHCameron52 min
Jul 18, 3:21 AM CDTFlash Flood WarningLCHCalcasieu, Cameron, Jefferson Davis3 hr
Jul 18, 3:35 AM CDTSpecial Weather StatementLCHJefferson Davis40 min
Jul 18, 4:06 AM CDTSpecial Weather StatementLCHAcadia39 min
Jul 18, 4:28 AM CDTSpecial Weather StatementLCHVermilion47 min
Jul 18, 4:46 AM CDTSpecial Marine WarningLCH44 min
Jul 18, 4:58 AM CDTSpecial Weather StatementLCHVermilion32 min
Jul 18, 5:55 AM CDTAreal Flood AdvisoryLCHAcadia, Cameron, Lafayette, Vermilion2 hr
Jul 18, 6:26 AM CDTSpecial Weather StatementLCHSaint Landry34 min
Jul 18, 6:41 AM CDTAreal Flood AdvisoryLCHBeauregard, Calcasieu3 hr
Jul 18, 7:53 AM CDTFlash Flood WarningLCHCalcasieu, Cameron112 min
Jul 18, 8:20 AM CDTSpecial Weather StatementLCHCalcasieu, Cameron, Jefferson Davis85 min
Jul 18, 8:26 AM CDTSpecial Marine WarningLCH2 hr
Jul 18, 8:36 AM CDTRiver Flood WarningLCHLafayette, Saint Landry, Saint Martin4 days
Jul 18, 8:36 AM CDTRiver Flood WarningLCHLafayette, Vermilion7 days
Jul 18, 8:38 AM CDTSmall Craft AdvisoryLCH3 hr
Jul 18, 9:44 AM CDTFlash Flood WarningLCHBeauregard, Calcasieu, Cameron4 hr
Jul 18, 9:54 AM CDTRiver Flood WarningLCHCalcasieu7 days
Jul 18, 9:54 AM CDTRiver Flood WarningLCHCalcasieu63 hr
Jul 18, 10:16 AM CDTFlash Flood WarningLCHIberia, Saint Martin, St. Mary4 hr
Jul 18, 10:49 AM CDTSpecial Marine WarningLCH116 min
Jul 18, 12:14 PM CDTSpecial Weather StatementLCHVermilion61 min
Jul 18, 12:30 PM CDTSpecial Marine WarningLCH2 hr
Jul 18, 12:31 PM CDTSpecial Marine WarningLCH59 min
Jul 18, 1:02 PM CDTSpecial Weather StatementLCHSaint Martin58 min
Jul 18, 1:05 PM CDTFlash Flood WarningLCHIberia, Lafayette, Saint Martin, St. Mary, Vermilion4 hr
Jul 18, 1:29 PM CDTSpecial Marine WarningLCH91 min
Jul 18, 2:15 PM CDTSpecial Marine WarningLCH2 hr
Jul 18, 3:37 PM CDTSpecial Marine WarningLCH113 min

Nearby

Flash Flood Warnings in Louisiana, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.